×

zbMATH — the first resource for mathematics

Les équations elliptiques non linéaires. (French) Zbl 0193.39202

MSC:
35J60 Nonlinear elliptic equations
PDF BibTeX XML Cite
References:
[1] F. E. Browder: Problèmes non-linéaires, Séminaire de mathématiques supérieures. Montréal 1966. · Zbl 0153.17302
[2] F. E. Browder: Variational methods for nonlinear elliptic eigenvalue problems. Bull. Amer. Math. Soc. 71 (1965), 178-183. · Zbl 0135.15802
[3] F. E. Browder: Remarks on the direct method of the calculus of variations. Archive for Rat. Mech. and Anal. 20 (1965), 251-258. · Zbl 0135.32404
[4] E. R. Buley: The differentiability of solutions of certain variational problems for multiple integrals. Technical Report 16, University of Berkeley, 1960.
[5] E. De Giorgi: Sulla differentiabilità e l’analyticità delle estremali degli integrali multipli m regolari. Mem. Accad. Sei. Torino 3 (1957), 25-43.
[6] P. Hartman G. Stampacchia: On some non-linear elliptic differential functional equations. Acta Math. Uppsala, 115 (1966), 271-350. · Zbl 0142.38102
[7] О. А. Ладысисенская Н. Н. Уралцева: Линейные и квазилинейные уравнения эллиптического типа. Moskva 1964, · Zbl 1230.62001
[8] А. Лангенбах: О некоторых нелинейных операторах теории упругости в гилбертовском протсранстве. Вест. Ленинград. Государ. Университета, б (1961), 38-50. · Zbl 1160.68305
[9] J. Leray J. L. Lions: Quelques résultats de Visik sur les problèmes elliptiques linéaires par les méthodes de Minty-Browder. Bull. Soc. Math. France 93 (1965), 97-107. · Zbl 0132.10502
[10] N. G. Meyers: On L_p-estimate for the gradient of solutions of second order elliptic divergence equations. Ann. Scuola norm. Sup. Pisa 17 (1963), 189-206. · Zbl 0127.31904
[11] С. Г. Михлин: Чиселнная реализация варияционных методов. Moskva 1966. · Zbl 1155.78304
[12] G. J. Minty: Monotone (nonlinear) operators in Hubert space. Duke Math. Journ. 29 (1962), 341-346. · Zbl 0111.31202
[13] G. J. Minty: On a monotonicity method for the solution of nonhnear equations in Banach spaces. Proc. Nat. Acad. Sc. USA, 50 (1963), 1038-1041. · Zbl 0124.07303
[14] Ch. B. Morrey: Multiple integrals in the calculus of variations. Springer 1966. · Zbl 0142.38701
[15] J. Nečas: Sur la méthode variationnelle pour les équations aux dérivées partielles non linéaires du type elliptique; l’existence et la régularité des solutions. Comment. Math. Univ. Calor. 7, 3 (1966) 301-317. · Zbl 0151.15102
[16] J. Nečas: On the existence and regularity of solutions of nonlinear elliptic equations. Proceed. of Equadiff II, Bratislava 1966.
[17] J. Nečas: Sur l’appartenance dans la classe \(C^{(k),\,\mu }\) des solutions variationnelles des équations elliptiques non-linéaires de l’ordre \(2k\) en deux dimensions. Comment. Math. Univ. Carol. 5, 2 (1967), 209-217. · Zbl 0181.11405
[18] J. Nečas: Sur la régularité des solutions variationnelles des équations elliptiques non-linéaires d’ordre 2k en deux dimensions. Annali Scuola Norm. Sup. Pisa XXI (1967), 427-457. · Zbl 0171.09401
[19] J. Nečas: Les méthodes directes en théorie des équations elliptiques. Academia, Prague 1967. · Zbl 1225.35003
[20] J. Nečas: Об областях типа 91. Czech. Math. Journ. 12 (1962), 274-287.
[21] J. Nečas: Sur une méthode pour résoudre les équations aux dérivées partielles du type elliptique. voisine de la variationnelle, Annali Scuola Norm. Sup. Pisa, XVI. 1962, 305-326. · Zbl 0112.33101
[22] J. Nečas Z. Poracká: On extrema of functional. Comment. Math. Univ. Carol. 7. 4 (1966), 509-520. · Zbl 0157.22102
[23] G. Stampacchia: Équations elliptiques du second ordre à coefficients discontinus. Sém. sur les équat. diff.. Collège de France, 1963-64. · Zbl 0151.15501
[24] G. Stampacchia: Le même titre, Sémin. de mathématiques supérieures. Montréal 1965, Université Montréal 1966.
[25] М. М. Вайнберг: Вариационные методы исследования нелинейных операторов. Москва 1956. · Zbl 0995.90522
[26] M. M. Vajnberg R. I. Kacurovskij: On the variational theory of nonlinear operators and equations. (en russe) ДАН СССР 129 (1959), 1199–1202. · Zbl 0094.10801
[27] М. И. Вишик: Квазилинейные силно-элиптические системи дифференциальных уравнений имеющие дивергентную форму. Труды московского матем. общества 12 (1963), 125-182. · Zbl 1145.93303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.